# SDR SIMA200613704

- Difficulty date: May 14, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 14533395001
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFERRED MAINTENANCE ITEM.  LIGHTNING STRIKE DAMAGE ON PASSENGER DOOR.  INSTALLATION OF DOUBLER IAW SRM 52-10-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
